# SDR AALA202201287809

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY OXYGEN CONTAINERS AT 5AC DID NOT RELEASE WHEN PERFORMING OPERATIONAL AND FUNCTIONAL CHECK. MAINTENANCE TROUBLESHOT O2 CONTAINER AT SEAT 5AC AND FOUND A PIN NOT SEATED CORRECTLY AT TERMINAL BLOCK 7309VT31 BLOCK 3B. RE-SEATED PIN ON BLOCK 3B AT 72309VT31 TERMINAL BLOCK PER TSM 35-23-00-810-807 AND AWM 23-73-29. PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY OXYGEN CONTAINER PER AMM 35-23-00-710-001.
